# SDR SIMA20180409001

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 34,312 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EPSU AND BATTERY PACK IAW AMM 33-51-17.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
